Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    timeismoney's Avatar
    timeismoney is offline Registered User
    Join Date
    Feb 2005
    Location
    Midwest
    Posts
    169

    Question Family emergency, missed cycle a few days...

    Hey quick question, I am currently cycling test E, Dbol , fina and eq. I have just started my cycle two weeks ago. I had a family emergency for the last few days (everything is fine if your wondering) and was unable to take anything but my test. (Not a big deal for fina) But my question is regarding the dbol. I am taking 30 mg and have around 3 weeks left, but I was wondering what effects missing the dbol for the last three days could have on my body. Thanks bros for your anticipated help.
    Last edited by timeismoney; 02-27-2005 at 09:54 PM.

  2. #2
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    fina is going to be a problem you may have some sides because of missing it and getting back on it. It would not surprise me.

  3. #3
    timeismoney's Avatar
    timeismoney is offline Registered User
    Join Date
    Feb 2005
    Location
    Midwest
    Posts
    169
    Thanks, but as for the dbol is that going to mess with my bodys chem at all.

  4. #4
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    yeah but not like the fina.

  5. #5
    timeismoney's Avatar
    timeismoney is offline Registered User
    Join Date
    Feb 2005
    Location
    Midwest
    Posts
    169
    Thanks bro

  6. #6
    cut260's Avatar
    cut260 is offline Associate Member
    Join Date
    Feb 2005
    Location
    Dallas
    Posts
    215
    Again ChefJ is right on. (You seem to know your stuff bro) The fact that you are using Test E will really help you in regards to this.

  7. #7
    DrugsrGood's Avatar
    DrugsrGood is offline Associate Member
    Join Date
    Feb 2005
    Location
    North Pole
    Posts
    478
    Ya, wouldnt worry bout it too much, just an increase in sides associated with unstable blood-test levels....acne and such.

  8. #8
    timeismoney's Avatar
    timeismoney is offline Registered User
    Join Date
    Feb 2005
    Location
    Midwest
    Posts
    169
    Thats exactly what I was looking for. Thanks bros, I appreciate the help. Seems like I got it all under control now. Thanks again.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •